Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

Invariants of a maximal unipotent subgroup and equidimensionality, Bulletin des sciences mathématiques 136 (2012), 149-161.

Go to publication

Authors: Panyushev D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site